# SDR IPXA2022060282759

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N391UP
- Make and model: Boeing 767304
- Aircraft serial: 28039
- Aircraft time: 87,109 hours, 17,578 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Eicas
- Part number: NA
- Part serial: NA
- Condition: Activation Error
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA***MX REROUTE*** UNSCHD STAB TRIM MESSAGE ONCE AT 1000 FT CLIMBING AND THEN AGAIN AT FL 320 - 360. CENTER AP ENGAGED.T/S PERF IAW FIM 27-09-00-815-813 REV 136.00 REF ALERT T204080, REPLACED L STCM, STAB TRIM POS XMTRS M519 & M520 & FLAP SLAT POS. MODULE M840. FOR REF SEE ALERT T204080. HELBLING CRN75168350.
